# SDR CA050923002

- Difficulty date: May 25, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 6089T11G01
- Part serial: GEE872675
- Condition: Overheated
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

(CAN) MFG HAS RECEIVED A REPORT WHICH WE FEEL IS A REPORTABLE EVENT.  THE FLIGHT CREW REJECTED TAKE-OFF WHEN THEY NOTICED THE AIRCRAFT VEERING TO THE RT ASSOCIATED WITH ENGINE NR 2 OIL PRESSURE AND ITT ABNORMALITIES.  TAKE-OFF WAS ABORTED AT APPROXIMATELY 100 KNOTS.  RT ENGINE REPLACED.
